# SDR UALA2009071402081

- Difficulty date: July 14, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 51,786 hours, 19,054 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 766219
- Part serial: 40218
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT EMERGENCY EXIT LIGHTS FLASHED 3 TIMES IN FLIGHT ALONG WITH CABIN LIGHTS FLASHING.  OCCURRED AFTER REPLACEMENT OF IDG AND GCU.  ACCMP ENG RUNS TO ISOLATE WHICH GEN CAUSING CABIN LIGHT FLICKERING.  REPLACING NR 1 GENERATOR.  RAN ENGINES AND TRANSFERRED POWER BETWEEN ENGINES AND APU.  NO FLASHING OF LIGHTS NOTED.
